On generalised FC-groups in which normality is a transitive relation
NAGIOS: RODERIC FUNCIONANDO

On generalised FC-groups in which normality is a transitive relation

Repositori DSpace/Manakin

On generalised FC-groups in which normality is a transitive relation

Mostra el registre complet de l'element

Visualització       (258.2Kb)

Exportar a Refworks
    
Esteban Romero, Ramón Perfil; Vincenzi, G.
Aquest document és un/a article, creat/da en: 2016
We extend to soluble FC∗-groups, the class of generalised FC-groups introduced in [F. de Giovanni, A. Russo, G. Vincenzi, `Groups with restricted conjugacy classes', Serdica Math. J. 28(3) (2002), 241-254], the characterisation of finite soluble T-groups obtained recently in [G. Kaplan, `On T-groups, supersolvable groups and maximal subgroups', Arch. Math. 96 (2011), 19-25].

    Esteban Romero, Ramón Vincenzi, G. 2016 On generalised FC-groups in which normality is a transitive relation Journal of The Australian Mathematical Society
http://dx.doi.org/10.1017/S1446788715000397
distribuït sota llicència Creative Commons de Reconeixement-NoComercial 3.0 No adaptada

Aquest element apareix en la col·lecció o col·leccions següent(s)

Mostra el registre complet de l'element

Cerca a RODERIC

Cerca avançada

Visualitza

Estadístiques